Journal article icon

Journal article

Finite distance between distinct Calabi-Yau manifolds.

Abstract:
Moduli spaces for a wide class of Calabi-Yau manifolds with different numerical invariants (and thus topologically distinct) can be assembled into a connected web in which all distances are finite. This increases the plausibility of phase transitions among the corresponding superstring vacua. © 1989 The American Physical Society.
Publication status:
Published

Actions


Access Document


Publisher copy:
10.1103/physrevlett.62.1956

Authors


More by this author
Institution:
University of Oxford
Department:
Oxford, MPLS, Mathematical Inst
Hübsch, T More by this author
Journal:
Physical review letters
Volume:
62
Issue:
17
Pages:
1956-1959
Publication date:
1989-04-05
DOI:
EISSN:
1079-7114
ISSN:
0031-9007
URN:
uuid:be986cc5-7305-4d58-86eb-e00c99733367
Source identifiers:
25243
Local pid:
pubs:25243
Language:
English

Terms of use


Metrics



If you are the owner of this record, you can report an update to it here: Report update to this record

TO TOP